# SDR SWAA043229

- Difficulty date: November 6, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 21,322 hours, 12,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 90083
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHTS AT ROWS 9 ABC AND 11 ABC, INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PER MM.
